TITLE

Haemolytic-uraemic Syndrome Treated with Heparin

AUTHOR(S)
Moncrieff, Martin W.; Glasgow, Eric F.
PUB. DATE
July 1970
SOURCE
British Medical Journal;7/25/1970, Vol. 3 Issue 5716, p188
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64321604

 

Related Articles

  • Post-partum atypical haemolytic-uraemic syndrome treated with eculizumab: terminal complement activity assessment in clinical practice. Delmas, Yahsou; Bordes, Cécile; Loirat, Chantal; Frémeaux-Bacchi, Véronique; Combe, Christian // Clinical Kidney Journal;Aug2013, Vol. 6 Issue 4, p454 

    A correction to the article "Post-partum atypical haemolytic-uraemic syndrome treated with eculizumab: terminal complement activity assessment in clinical practice" that was published in the previous is presented.

  • Mitomycin: Haemolytic uraemic syndrome treated with eculizumab: case report.  // Reactions Weekly;Nov2013, Issue 1477, p23 

    An abstract of the article "Eculizumab and drug-induced haemolytic-uraemic syndrome," by S. Faguer and colleagues is presented.

  • HT-pre-eclampsiapostpartum haemolyticuraemic syndrome: good results can be achieved. Santos Nores, J.; Bravo López, J. J.; Borrajo Prol, M. P.; Iglesias Forneiro, A. // Nefrologia;Oct2010, Vol. 30 Issue 5, p593 

    A letter to the editor are presented in relation to the diagnosis of haemolytic-uraemic syndrome (HUS) that infected a pregnant woman and the use of plasmapheresis (PP) and prednisone as its treatment.

  • Haemolytic-uraemic syndrome complicating shigella dysentery in south Indian children. Raghupathy, P.; Date, Anand; Shastry, J.C.M.; Sudarsanam, A.; Jadhav, Malati // British Medical Journal;6/10/1978, Vol. 1 Issue 6126, p1518 

    Shigella dysentery caused 65% of all cases of acute renal failure (ARF) seen in children treated at the Christian Medical College Hospital, Vellore, during the 33 months ending September 1977. In the 40 children with ARF secondary to shigella dysentery, hematological findings suggested that they...

  • Long-term renal prognosis of typical haemolytic-uraemic syndrome suffered in infancy. Martín-Navarro, Juan A.; Petkov-Stoyanov, Vladimir; José Gutiérrez-Sánchez, M.; Justo-Ávila, Pablo; Díaz-Díaz, Delissa // Nefrologia;2013, Vol. 33 Issue 3, p433 

    A case study of a 33-year-old woman who suffered from haemolytic-uraemic syndrome (HUS) and given acute peritoneal dialysis which help in recovering renal functions. Later she was diagnosed with focal segmental hyalinosis by renal biopsy and treated with angiotensin converting enzyme inhibitors...

  • Plasmapheresis in the treatment of typical haemolytic-uraemic syndrome. Inmaculada Poveda-García, M.; Carmen Prados-Soler, M.; Dolores Del Pino-y-Pino, M.; Garófano-López, Remedios; Alfaro-Tejeda, Mercedes; Guerrero-Camacho, Francisco J.; García-Maldonado, Beatriz; Sánchez-Martos, David; Sánchez-Martínez, Felisa // Nefrologia;2013, Vol. 33 Issue 3, p437 

    A case study of a 14 year-old female is presented who suffered from oliguria, diarrheal stools and generalised weakness after returning from a trip to Istanbul. She was diagnosed with haemolytic-uraemic syndrome (HUS) and a new laboratory test using blood smear is performed which shows the...

  • Cases of Brainstem Infarcts after Cessation of Heparin Treatment: Is It a Rebound Effect? Demir, Caner Feyzi; Surgun, Fidan; Ozdemir, Hasan; Kapan, Oktay // Eurasian Journal of Medicine;Dec2011, Vol. 43 Issue 3, p186 

    The presented cases represent patients with acute coronary syndrome treated with heparin infusion who developed brainstem infarction after discontinuation of heparin treatment. The patients did not present genetic coagulopathy. Others risk factors were analyzed, and the discontinuation of...

  • Enoxaparin sodium/heparin.  // Reactions Weekly;12/13/2008, Issue 1232, p16 

    The article describes a case of heparin-induced thrombocytopenia associated with antiphospholipid antibody syndrome in a 49-year-old woman following anticoagulation with heparin and enoxaparin sodium. The patient received heparin and enoxaparin sodium for the treatment of deep vein thrombosis...

  • Heparin.  // Reactions Weekly;12/1/2007, Issue 1180, p19 

    The article describes the case of a 59-year-old man who developed heparin-induced thrombotic thrombocytopenia (HITT). The patient developed the diseases while being treated using heparin. He was given heparin after being diagnosed with acute coronary syndrome. He underwent warfarin treatment to...

  • Heparin.  // Reactions Weekly;6/4/2011, Issue 1354, p25 

    The article describes the case of a 5-day-old girl who was treated with heparin for diaphragmatic hernia and experienced heparin-induced thrombocytopenia and thrombosis syndrome (HITT), including duration of treatment to reaction onset, discontinuation of heparin and start of bivalirudin...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics